MathSciNet Relay Station
MathSciNet bibliographic data
MR1504909 DML
Cartan, E.; Sur une classe remarquable d'espaces de Riemann. II. (French) Bull. Soc. Math. France 55 (1927), 114–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement